MathSciNet Relay Station
MathSciNet bibliographic data
MR1480882 57N10 (57M10 57M25)
Freedman, Benedict; Freedman, Michael H. Kneser-Haken finiteness for bounded $3$-manifolds locally free groups, and cyclic covers. Topology 37 (1998), no. 1, 133–147.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement